# SDR AU510002053

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Rroyce RB211524G19
- System (JASC): 2710 · Aileron Control System
- Part: Pulley
- Part number: BACP30M1A
- Condition: Seized
- Location: Aileron Control
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AILERON SYSTEM SLIGHTLY STIFF. LT TRIM ACTUATOR CHANGED BUT DEFECT REMAINED.  INVESTIGATION FOUND A SEIZED PULLEY IN AILERON CONTROL SYSTEM. PULLEY LOCATED AT LT AB CABLE RUN AT STN 380 WL 283.  (CASA NR 510002053)
